Discussions By Condition: I cannot get a diagnosis.

Severe problems!please HELP!!!!!!

Posted In: I cannot get a diagnosis. 15 Replies
  • Posted By: fuctookyfac
  • November 27, 2007
  • 01:59 PM

It all started 6 weeks ago.Me and my friends including my girlfriend decided to go to a concert(Chemical Brothers) on my birthday.So we went.Before going there and while we were there we smoked some pot.I didn't felt good before going there after the first joint,i felt panic ,i didn;t wanted to go no more but i went and smoked some more.At the beggining of the concert i was curios but i didn't felt well.The next day after I started to have a panic attack like the ones i had while smoking pot but i wasn;t high.Now i have this panic attacks almost every day.I fel dizzy,my stomach hurts,i feel like nothing is real,i have the impression that i hear things,i dont feel really good.
I;m going to a therapyst and i feel a little better but not all the time.I feel depressed and i thing i;m going crazy.Could someone give a diagnosis,and what would be the treatment?please i'm desperate.
P.S:my english is bad,i'm from romania.Scuse me! HELP!!!!!

Reply Flag this Discussion

15 Replies:

  • Well, don't do it again. It could have been laced with another drug or some times they spray the plant with insecticides, so you could have gotten some poison. It will clear up. If you are religious, pray for some relief. Get busy with your life and don't let this one episode ruin the rest of your life.
    Monsterlove 2921 Replies
    • November 27, 2007
    • 07:33 PM
    • 0
    Flag this Response
  • If it start getting better, you were probably poisoned, as has been suggested. Drink lots of fluids (3 to 4 litres per day), but no alcohol.Most of the street pot is impure and some of it is dangerous. A chemist friend of mine analysed her brother's pot; it contained a high dose of opium. For you, it would be best to keep clear of the stuff; you could have developed an allergy.
    GeoffBaker 18 Replies
    • November 28, 2007
    • 02:40 PM
    • 0
    Flag this Response
  • It sounds to me like your having panic attacks and some sort of anxiety.
    Anonymous 42789 Replies
    • November 28, 2007
    • 06:10 PM
    • 0
    Flag this Response
  • I've gone through the same things you have. If it seems as though nothing really provokes the anxiety/panic attacks then you probably are suffering from a General Anxiety Disorder (GAD). A lot of times ths is hereditary. See if your parents or aunts and uncles suffer from this. Don't worry you're not going crazy!! I know it feels like you're just going to lose it, but you are not. Typically therapy in conjuction with drugs like Prozac or Lexapro can help a great deal.
    NCguy88 1 Replies
    • November 28, 2007
    • 11:49 PM
    • 0
    Flag this Response
  • So if i'm poisoned the cleaning up can last more than 6 weeks?
    fuctookyfac 5 Replies
    • November 29, 2007
    • 00:38 PM
    • 0
    Flag this Response
  • Eat lots of raw or cooked veggies and drink carrot juice. That will help. You probably have a life time of cleaning up, so expect it to take a while. Consider this a time to re-evaluate your life.
    Monsterlove 2921 Replies
    • November 29, 2007
    • 06:30 PM
    • 0
    Flag this Response
  • Shouldn't I take any meds?I went to a psychiatris and he told that I have panic attack disorder and prescribed me Cipralex 10mg and Tiapridal 100mg but I'm scared of them,I dont really want to take that sort of meds...
    fuctookyfac 5 Replies
    • November 29, 2007
    • 06:35 PM
    • 0
    Flag this Response
  • neither would I :D They might help with the symptoms *shrug* When I was depressed, though, the relief from the anti-depression and anti-anxiety meds certainly didn't outweigh the side-effects I had. You have every right to refuse to take the meds if you don't want to.
    not a fifty five 34 Replies
    • November 29, 2007
    • 08:50 PM
    • 0
    Flag this Response
  • I started having similar attacks a year ago, not from smoking pot but just after getting a really bad cold. I took ambian, xanax, and zoloft for almost the whole year after that and did not start getting some relief until I started dribking Goyin www.goyinyourself.com and stopped taking the ambian and xanax...with those two drugs i felt like i was loosing it even more, I was constantly in a fog all the time. I got myself off of them and continue taking JUST a low dose of zoloft, between that and the fruits and herbs in Goyin I feel calm and sleep great, no more attacks. if you want to go for a natural approach i would give the Goyin a shot, its the number one supplement drink at this time. Its pricy but well worth it. It helps with energy, mood and illness. I am also trying NAET treatments too... Not Start feeling better soon! ~Stacky
    stacky 52 Replies
    • December 1, 2007
    • 10:48 PM
    • 0
    Flag this Response
  • I started having similar attacks a year ago, not from smoking pot but just after getting a really bad cold. I took ambian, xanax, and zoloft for almost the whole year after that and did not start getting some relief until I started dribking Goyin www.goyinyourself.com and stopped taking the ambian and xanax...with those two drugs i felt like i was loosing it even more, I was constantly in a fog all the time. I got myself off of them and continue taking JUST a low dose of zoloft, between that and the fruits and herbs in Goyin I feel calm and sleep great, no more attacks. if you want to go for a natural approach i would give the Goyin a shot, its the number one supplement drink at this time. Its pricy but well worth it. It helps with energy, mood and illness. I am also trying NAET treatments too... Not all perscription drugs are what they are cracked up to be, use caution! Start feeling better soon! ~Stacky
    stacky 52 Replies
    • December 1, 2007
    • 10:49 PM
    • 0
    Flag this Response
  • it's like I felt better a whole week but yesterday I had another panic attack and my good mood disapeared all of a sudden...:(
    fuctookyfac 5 Replies
    • December 2, 2007
    • 10:05 AM
    • 0
    Flag this Response
  • Complications of Crohn’s Disease

    Recognize the risks associated with Crohn’s disease.

    8 Surprising Facts About Cholesterol

    Did you know that one in six US adults has high cholesterol?

  • I was starting to feel better but yesterday I had a panic attack wich messed me up...I'm starting to think that i have other serious mental problems such as paranoia,psychotic delusions or something...what's wrong with me?????:( :( :confused:
    fuctookyfac 5 Replies
    • December 2, 2007
    • 10:35 AM
    • 0
    Flag this Response
  • I was starting to feel better but yesterday I had a panic attack wich messed me up...I'm starting to think that i have other serious mental problems such as paranoia,psychotic delusions or something...what's wrong with me?????:( :( :confused: One thing I do know about panic attacks is that once you have one, you will let it control you because you start to fear it so bad and keep wondering when the next one will hit you. Try excersizing, panic is an over-active fight or flight response...if you wear yourself out a little by jogging or getting some excersize it can help to tame that response and you will sleep better. Try positive thinking too, it helps a ton. Try your hardest to go back to who you were before this hit, try to be that person again. If it does continue perhaps get some counseling, BUT whatever you do dont let this take over your life. You do have control, when an attack hits just do deep breathing and within a few minutes it will calm you. ~Stacky
    stacky 52 Replies
    • December 2, 2007
    • 02:40 PM
    • 0
    Flag this Response
  • Well my panic attacks aren't as intense as they were before but I still have that felling of not real,I think I'm going crazy,I think that I have a psychosis...Could this be possible or are this just effects of the panic attacks or marijuna intoxication?Can it be cured...please help!!!
    fuctookyfac 5 Replies
    • December 8, 2007
    • 02:39 PM
    • 0
    Flag this Response
  • Stacky's previous post was good advice about behavior modification but I would give the drugs a try also. Don't even look up any side effects, and think positively about what they are doing. Adjusting a chemical imbalance. Millions of people take these meds WITHOUT severe side effects, and don't report that to these boards, so it seems like everyone here is against pharmaceutical intervention and has suffered some horrible side effect. Did you tell your doc about the weed? Please do so, they have heard it all and maybe a med could correct the problem. I experienced a high-related panic attack and had some for a few years after. There were no meds, like you were offered, in those days and I just suffered through it. BUT, if you are a young man, psychiatric problems seem to start at this age. If you are truly drowning, seek help.
    rad-skw 1605 Replies
    • December 13, 2007
    • 00:39 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.